Diffeological controlled pseudomanifolds


Gurer S.

TOPOLOGY AND ITS APPLICATIONS, vol.193, pp.217-225, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 193
  • Publication Date: 2015
  • Doi Number: 10.1016/j.topol.2015.07.003
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.217-225

Abstract

We show that diffeological De Rham cohomology of a controlled pseudomanifold equipped with quotient diffeology is isomorphic to the singular cohomology with real coefficients of controlled pseudomanifold. Moreover, we show that diffeological differential forms of normalisation of a controlled pseudomanifold are isomorphic to zero perverse differential forms of their diffeological unfolding. (C) 2015 Elsevier B.V. All rights reserved.